Alert archive / Montana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 71, NWS Great Falls, MT

July 24, 20134 counties in Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 24, 2013, 7:55 PM MDT for 4 counties in Montana. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2013, 7:55 PM MDT (01:55 UTC)
Expired
Jul 24, 2013, 9:00 PM MDT
In force
65 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Cascade County, MT, Chouteau County, MT, Pondera County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 62 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 8:00 PM MDTHAIL 13 Ne Dutton, MT
Jul 24, 8:08 PM MDTHAIL 11 Ne Dutton, MT30 - 40 MPH WINDS
Jul 24, 8:20 PM MDTHAIL 1.2524 Nw Great Falls, MTBENTON LAKE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 5:26 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 1.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
3725 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WUUS55 KTFX 250155
SVRTFX
MTC013-015-073-099-250300-
/O.NEW.KTFX.SV.W.0071.130725T0155Z-130725T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
755 PM MDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASCADE COUNTY IN CENTRAL MONTANA...
  WEST CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  SOUTHEASTERN PONDERA COUNTY IN NORTH CENTRAL MONTANA...
  EASTERN TETON COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF CHOTEAU...

* UNTIL 900 PM MDT

* AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR BRADY...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BRADY...CHOTEAU...DUTTON...
  FAIRFIELD...FORT SHAW...POWER AND THE KNEES.

THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 286 AND 335.

THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 1 AND 50.

THIS ALSO INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 134 AND 139.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY WITH
THIS STORM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

&&


LAT...LON 4827 11167 4822 11167 4822 11141 4813 11140
      4813 11111 4797 11073 4751 11150 4751 11223
      4780 11248
TIME...MOT...LOC 0155Z 307DEG 26KT 4799 11179

$$

MLV
3 follow-up statements
198 
WWUS55 KTFX 250222
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
822 PM MDT WED JUL 24 2013

MTC013-015-073-099-250300-
/O.CON.KTFX.SV.W.0071.000000T0000Z-130725T0300Z/
CASCADE MT-CHOUTEAU MT-TETON MT-PONDERA MT-
822 PM MDT WED JUL 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EXTREME SOUTHEASTERN PONDERA...SOUTHEASTERN TETON...WEST CENTRAL
CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES...

AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF DUTTON...OR 27 MILES SOUTHEAST OF CONRAD...
MOVING SOUTHEAST AT 30 MPH.

THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 286 AND 313.

THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 1 AND 27.

THIS ALSO INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 134 AND 139.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POWER...THE KNEES...SUN RIVER...VAUGHN AND SUN PRAIRIE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4768 11191 4813 11140 4813 11111 4797 11073
      4751 11150 4751 11223 4752 11224 4758 11229
TIME...MOT...LOC 0222Z 307DEG 26KT 4787 11156

$$
476 
WWUS55 KTFX 250233
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
833 PM MDT WED JUL 24 2013

MTC073-250244-
/O.CAN.KTFX.SV.W.0071.000000T0000Z-130725T0300Z/
PONDERA MT-
833 PM MDT WED JUL 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN PONDERA
COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4776 11182 4783 11174 4813 11111 4797 11073
      4751 11150 4751 11151
TIME...MOT...LOC 0234Z 307DEG 26KT 4782 11146

$$

MTC013-015-099-250300-
/O.CON.KTFX.SV.W.0071.000000T0000Z-130725T0300Z/
CASCADE MT-CHOUTEAU MT-TETON MT-
833 PM MDT WED JUL 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EAST CENTRAL TETON...WEST CENTRAL CHOUTEAU AND NORTH CENTRAL
CASCADE COUNTIES...

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 12 MILES NORTHEAST OF POWER...OR 25 MILES NORTHWEST OF GREAT
FALLS...MOVING SOUTHEAST AT 30 MPH.

THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 286 AND 312.

THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 1 AND 2.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAUGHN 
AND SUN PRAIRIE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4776 11182 4783 11174 4813 11111 4797 11073
      4751 11150 4751 11151
TIME...MOT...LOC 0234Z 307DEG 26KT 4782 11146

$$
073 
WWUS55 KTFX 250250
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
850 PM MDT WED JUL 24 2013

MTC013-015-099-250300-
/O.EXP.KTFX.SV.W.0071.000000T0000Z-130725T0300Z/
CASCADE MT-CHOUTEAU MT-TETON MT-
850 PM MDT WED JUL 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TETON...WEST
CENTRAL CHOUTEAU AND NORTH CENTRAL CASCADE COUNTIES WILL EXPIRE AT
900 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4776 11182 4783 11174 4813 11111 4797 11073
      4751 11150 4751 11151
TIME...MOT...LOC 0250Z 307DEG 26KT 4775 11132

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:25 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 24, 6:25 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
625 PM MDT Wed Jul 24 2013

UPDATED AVIATION SECTION

.DISCUSSION...
Tonight through Friday...The dominant weather feature affecting
the forecast area during the period will be an upper ridge over
the Pacific Northwest which will move to our forecast area Friday.
For tonight a weather disturbance aloft will sweep southeast
through the plains and adjoining mountains. This disturbance is
expected to trigger isolated to scattered thunderstorms by this
evening. Observations early in the afternoon were showing a
moderately unstable airmass near the Canadian border and moderate
wind shear. Will continue to mention a threat of small hail and
gusty winds with the thunderstorms over the northern east slopes
for this evening. On Thursday expect an unstable airmass over most
of the forecast area by the afternoon but do not see any weather
disturbances aloft to speak of. Will continue with the mention of
a slight chance of thunderstorms mainly over the mountains. With
the upper ridge moving over the forecast area on Friday and a
drier airmass expected have dropped the mention of thunderstorms.
Expect a surge of cooler air associated with the weather
disturbance aloft tonight. This will result in lower maximum
temperatures Thursday especially in then north. High temperatures
will rebound Friday with the upper ridge moving over the area.
Blank

Friday night through Wednesday...High pressure aloft will be over
central Montana and the airmass will be warm and, in general, dry.
However, some moisture will have moved into the southwest zones and
the best chance for thunderstorm activity will be in this region
Friday night. To the west, a low pressure trof will be moving over
the West Coast. This will begin a period of slowly falling heights
aloft along with a continued increase of moisture into the region.
The result will be increased afternoon and evening instability and
an increase in thunderstorm activity Saturday. The upper level trof
will be approaching the Rockies by Sunday and the convective
activity will further increase. The approach of the trof will also
cool the airmass and begin a period of slightly cooler temperatures.
Low pressure will remain over British Columbia and the zones will
remain underneath unsettled, southwest flow aloft...and afternoon
and evening convective activity will continue into the new week. By
Tuesday, another low pressure trof will move over the West Coast and
keep the unsettled, southwest flow in place through the end of the
period. Temperatures will remain well above normals through
Saturday. Although the approach of the upper level low pressure trof
will bring some cooler temperatures into the region but temps will
generally remain near or above normals through Wednesday. Zelzer

&&

.AVIATION...
UPDATED 0025Z.
An unstable airmass and a weak surface front moving into the area
has allowed scattered thunderstorms to develop...mainly north of a
KHLN to KBZN line. Some of these storms may become severe.
Convective activity should end by 07z.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  55  85  55  90 /  20  10   0  10
CTB  53  81  53  87 /  30  10  10  10
HLN  57  89  58  92 /  10  10  10  10
BZN  51  88  52  89 /  10  10  10  10
WEY  41  80  42  82 /  10  20  20  10
DLN  52  86  52  88 /  10  10  10  10
HVR  54  81  54  85 /  30  10  10  10
LWT  52  79  53  83 /  20  10  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

weather.gov/greatfalls
Hazardous weather outlook, Jul 24, 6:32 PM MDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
632 PM MDT WED JUL 24 2013

MTZ009>014-044>051-260045-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
632 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

MTZ008-015-052>055-260045-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
632 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 24, 4:56 PM MDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
456 PM MDT WED JUL 24 2013

MTZ047-242345-
BLAINE MT-
456 PM MDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLAINE COUNTY UNTIL 545
PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF HAYS...OR 33 MILES
SOUTHEAST OF CHINOOK...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL BLAINE COUNTY...
  RURAL SOUTHEASTERN BLAINE COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4819 10849 4799 10869 4815 10904 4831 10891
TIME...MOT...LOC 2256Z 297DEG 19KT 4818 10883

08
Local storm report, Jul 24, 5:50 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
550 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 NNE BABB              48.94N 113.39W
07/24/2013  E1.50 INCH       GLACIER            MT   OTHER FEDERAL

&&

JNS
Local storm report, Jul 24, 5:52 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
552 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             6 NNE BABB              48.94N 113.39W
07/24/2013  E0.75 INCH       GLACIER            MT   OTHER FEDERAL

0545 PM     TSTM WND GST     6 NNE BABB              48.94N 113.39W
07/24/2013  E60 MPH          GLACIER            MT   OTHER FEDERAL

&&

JNS
Local storm report, Jul 24, 6:49 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
649 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             11 WSW CUT BANK         48.57N 112.55W
07/24/2013  E0.88 INCH       GLACIER            MT   TRAINED SPOTTER

&&

JNS
Local storm report, Jul 24, 7:01 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
701 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             6 NNE BABB              48.94N 113.39W
07/24/2013  E1.00 INCH       GLACIER            MT   OTHER FEDERAL

&&

CORRECTED EVENT

EMANUEL
Local storm report, Jul 24, 7:50 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
750 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             7 SSW CONRAD            48.08N 112.00W
07/24/2013  E0.50 INCH       PONDERA            MT   PUBLIC

0742 PM     TSTM WND GST     7 SSW CONRAD            48.08N 112.00W
07/24/2013  M73 MPH          PONDERA            MT   PUBLIC

&&

JNS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:05 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera40 min
Jul 24, 6:09 PM MDTSevere Thunderstorm WarningTFXGlacier51 min
Jul 24, 6:38 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera52 min
Jul 24, 7:17 PM MDTSevere Thunderstorm WarningTFXPondera, Teton, Toole43 min
Jul 24, 8:47 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau43 min
Jul 24, 9:22 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin53 min
Jul 24, 10:07 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin38 min
Jul 24, 10:39 PM MDTSpecial Weather StatementTFXJudith Basin66 min
Jul 25, 2:46 PM MDTFire Weather WatchTFXBroadwater, Gallatin, Glacier, Jefferson, Lewis and Clark, Liberty and 4 more39 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.